# SDR SWAA2025092303342

- Difficulty date: August 12, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 55,390 hours, 29,072 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON STUB FRAME LOCATED ON BS 296.5 BTW S8R - 9R AT FWD GALLEY DOOR AREA.  REPLACED STUB FRAME IAW SRM 51-40-02-0G-0, AND DWG 141A8370, SHEET 10, REV D.
